# SDR DALA2022061704220

- Difficulty date: June 17, 2021
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 10,777 hours, 4,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3057 DAMAGE TOLERANCE EVALUATION (DTE) ERA 592087-14 SECTION I ISSUED FOR DAMAGE ON FRAME 50 DUE TO MISDRILL DURING AA4430-01002 MODIFICATION. CORRECTIVE ACTION: COMPLIED WITH ERA FOR THE MISS-DRILL. (1843966)
